Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON THE DENSITY PRINCIPLE OF NEUTRAL TYPE FUNCTIONAL-DIFFERENTIAL INCLUSIONS.

Annotation

There given some conditions for the right-hand side of the inclusion at which the density principle is fulfilled.

Full-text in one file

Download

UDC

УДК 517.9

Pages

308-314

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.